# SDR SABA011056

- Difficulty date: October 22, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,163 hours, 42,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: CC893
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 801 FLIGHT 5019 CHARLOTTE TO AUGUSTA; EMERGENCY CABIN LIGHTS WOULD NOT TEST DURING PREFLIGHT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERIES DUE TO LOW VOLTAGE.  SYSTEM GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
